# SDR ASAA2021112136663

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 48,931 hours, 14,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Rh Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHING TASK CARD 78233001 EMERGENCY BATTERY PACK FUNCTIONAL CHECK FOUND L2 EXTERNAL LIGHT, BOTH R/H OVER WING EXIT LIGHTS, & R/H SIDE INTERIOR ROW 17-24 LIGHTS INOP. SUSPECT POSSIBLE BAD BATTERY PACKS. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT RH OVERWING AND 2 AFT GALLEY AREA REF B737-800 AMM 33-51-06. BATTERIES REQUIRE CHARGE AND CAPACITY CHECK SEE LOGPAGE #60152446 FOR OPS CHECK.
